# SDR HALA201503160035

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 47,765 hours, 8,578 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P2907
- Condition: Shutdown
- Part time: 2,019 hours, 7,233 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  R & R APU IAW M266-767.  OPS, LEAK CHECK GOOD.  OK FOR SERVICE.
